# SDR 98FDEA00551

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163517
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03-1/2) ON E & E BAY DOOR CUTOUT FWD FRAME.  *S/D*   REMOVED AND REPLACED E & E BAY DOOR CUTOUT FWD FRAME PER FED-EX SRM 51-30-2 AND FED-EX DRAWING 65-16351.
